# SDR CA090225005

- Difficulty date: February 21, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 21,105 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A HIGH POWER ENGINE RUN, MX FOUND DAMAGED AND MISSING FAIRINGS (COMPRESSOR), WHEN FAIRINGS DEPARTED ACFT, THEY CAUSED DAMAGE TO THE THRUST REVERSER BLOCKER DOOR ARMS.  IT IS POSSIBLE THAT ONE FAIRING WAS NOT CORRECTLY SECURED WHICH RESULTED IN OTHERS BEING DAMAGED.
